Mathematics and Statistics Vol. 10(1), pp. 160 - 165
DOI: 10.13189/ms.2022.100114
Reprint (PDF) (303Kb)

Outcomes of Common Fixed Point Theorems in S-metric Space

Katta.Mallaiah 1, Veladi Srinivas 2,*
1 Department of Technical Education, JNGP Ramanthapur, Telangana, India
2 University College of Science, Saifabad, Osmania University, Telangana, India


In the present paper, we establish the existence of two unique common fixed point theorems with a new contractive condition for four self-mappings in the S-metric space. First, we establish a common fixed-point theorem by using weaker conditions such as compatible mappings of type-(E) and subsequentially continuous mappings. Further, in the next theorem, we use another set of weaker conditions like sub-compatible and sub-sequentially continuous mappings, which are weaker than occasionally weak compatible mappings. Moreover, it is observed that the mappings in these two theorems are sub-sequentially continuous, but these mappings are neither continuous nor reciprocally continuous mappings. These two results will extend and generalize the existing results of [7] and [9] in the S-metric space. Furthermore, we also provide some suitable examples to justify our outcomes.

S-metric Space, Coincidence Point, Compatible Mappings of Type-E, Sub-compatible and Sub-sequential Continuous Mapping

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Katta.Mallaiah , Veladi Srinivas , "Outcomes of Common Fixed Point Theorems in S-metric Space," Mathematics and Statistics, Vol. 10, No. 1, pp. 160 - 165, 2022. DOI: 10.13189/ms.2022.100114.

(b). APA Format:
Katta.Mallaiah , Veladi Srinivas (2022). Outcomes of Common Fixed Point Theorems in S-metric Space. Mathematics and Statistics, 10(1), 160 - 165. DOI: 10.13189/ms.2022.100114.